# SDR WX0A071819

- Difficulty date: January 13, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERIES IN BATTERY PACK B5-28 IAW AMM-33-53-00.  OPERATIONS CHECKED NORMAL.
